# SDR REXA2015050600489

- Difficulty date: May 6, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 18,520 hours, 11,892 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-900-514 RIGHT SEAT RAIL AT FS 693.00 HAS INTERGRANULAR CORROSION.  BLENDED CORROSION ON RT SEAT RAIL AT FS 693.  REMOVED .062 OF ALLOWABLE .035, FOUND TO BE OUT OF LIMITS IAW REO 670-5.-00-013.  R & R SEAT RAILS IAW AMM 53-00-49.
